# SDR 2002F00711

- Difficulty date: August 7, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FUSELAGE STATION BS 480 STRINGER 17L LOWER SILL BEAM TIED FRAME TO FUSELAGE, FORWARD AND AFT, ARE CRACKED.  (M)
